# SDR ASOA04188

- Difficulty date: March 9, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 895001
- Condition: Misaligned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 9950 - DURING CLIMB-OUT AFTER TAKEOFF FROM DFW-JFK, THE CREW SELECTED GEAR UP AND RECEIVED GEAR DISAGREE, NOSE STEERING INOPERATIVE AND WEIGHT ON WHEELS INPUT CAUTION MESSAGES.  THE CREW COMPLIED WITH POH PROCEDURES AND DECLARED AND EMERGENCY.  EMERGENCY VEHICLES WERE REQUESTED AS A PRECAUTION AND THE AIRCRAFT RETURNED TO DFW, LANDING SAFELY.  MAINTENANCE ADJUSTED BOTH NOSE LANDING GEAR WEIGHT ON WHEELS PROXIMITY SENSORS.  OPS CHECKS GOOD. AIRCARFT OK FOR SERVICE.  (M)
